# SDR GTIA2021051035724

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 16,949 hours, 7,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR BOTTLE ASSITANCE REQUIER SERVICE-SERVICE R2 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAWAMM 52-10-00
